U.S. doctors online nowAsk doctors free
WI
A 20-year-old female asked:

i am experiencing vaginal itching, vaginal irritation, a single painless genital bump and normal menstrual bleeding. i am using a different pad then usual but the same brand. the following also describes m...

1 doctor answer2 doctors weighed in
Dr. Elizabeth Reynoso
Obstetrics and Gynecology 17 years experience
See a doctor : Your symptoms could be a sign of one or more infections and I would recommend seeing your doctor for an examination. I would also recommend going back to your normal pads as the itching could be a reaction to something in the new pad

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

What could be the cause of swollen glands in my neck, fatigue, loss of appetite, headache, and itchy eyes?

2 doctor answers7 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Possible infection: Swollen glands are almost always a sign of infection. Fatigue, appetite loss, and headache are all non-specific symptoms that can also be related to infection. This should be evaluated by a physician.
A 37-year-old member asked:

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

4 doctor answers5 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Yes: Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ?
A 27-year-old member asked:

What disease could cause the following symptoms: bleeding gums, loose teeth, painful and swollen joints?

2 doctor answers9 doctors weighed in
Dr. Carlos Kier
Rheumatology 51 years experience
Vitamin C deficiency: The symptoms you described are classic symptoms of vitamin c deficiency(scurvy). The symptoms in part or in whole could be secondary to a number of medical problems. Without more clinical information a more specific response is not possible.
CA
A 24-year-old member asked:

Could a collapsed lung cause the same symptoms as subcutaneous emphysema?

2 doctor answers3 doctors weighed in
Dr. Aaron Milstone
Pulmonology 27 years experience
Yes: A collapsed lung (known as a pneumothorax) can cause subcutaneous emphysema when air moves from the chest through muscle and into muscle planes below skin. Subcutaneous emphysema is usually a sign that a pneumothorax is present. Typical signs of a pneumothorax include dyspnea (shortness of breath), chest pain, and fast respiratory rate.
KY
A 36-year-old member asked:

Is progestin for 10 days a month or the mirena (levonorgestrel) IUD better for heavy menstrual bleeding?

2 doctor answers7 doctors weighed in
Dr. David Finke
Obstetrics and Gynecology 15 years experience
Mirena (levonorgestrel): While there aren't any good head to head studies comparing each method, my patients have much better results with Mirena (levonorgestrel) iud. The Progesterone in it is slowly released the whole month and is more targeted to the uterus than taking 10 days of progestin pills. Also, there is a new amazing medicine called Lysteda (tranexamic acid) that is not a hormone and is very effective. Ask your doc about it!
Dr. Scott Kramer
Gynecology 36 years experience
great options
Nov 13, 2011

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.